I am not real sure how to ask this, so I will just ask. In the last 4 or 5 weeks something is very different in regards to my sex life. First of all, I find I have a rash on my scrotum. Not real bad, probably jock itch and I have been putting an antifungal cream on it and it is almost gone. But I also get very sore around the top of my penis after having sex. Just below the head there appears to be like little divets in the skin surface. Is this something I should be worried about. Could it be something that I am passing to my wife. The area gets sore when I have an erection and with the obvious friction. There are no obvious sores, just divets and it feels raw. There is no discharge at all just the outer discomfort. Please Help!!
I'm sorry, I don't know how to interpret "divet" (I think spelling is divot, but I'm not a golfer!). And I don't know if "feels raw" means it IS raw, i.e. red and sore? You also don't say anything about whether you or your wife are at risk for STD, but the vague description you give doesn't like STD. Maybe a yeast infection?? Did you try the antifungal cream? The standard advice applies here: see a health care provider.
Rashes on the scrotum rarely are STD, and the response to antifungal cream indictes it was jock itch.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.